# SDR 9621525529

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529US
- Make and model: Boeing 757251
- Aircraft serial: 23844
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 50007436C
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 12,689 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE FLIGHT, NR 1 ENGINE OIL PRESSURE LIGHT BEGAN TO FLICKER AND OIL QUANTITY INDICATED ZERO.  THE NR 1 ENGINE WAS SHUT DOWN.  FLIGHT DIVERTED TO DTW AND PERFORMED AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED CHIP DETECTORS, NO METAL FOUND.  NR 1 ENGINE MAIN OIL PUMP WAS REMOVED AND REPLACED.  ENGINE WAS GROUND RUN AND LEAK CHECKED.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 5,208.
